# SDR CALA0600268

- Difficulty date: July 12, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 46,710 hours, 43,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577655
- Condition: Corroded
- Location: Bs 967 S27l-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INSIDE SURFACE OF FUSELAGE SKIN PANEL CORRODED AT STA 967 BETWEEN S27L AND S27R.  THE PANEL WAS REPAIRED IAW ECRA 5331-01246.
